# SDR USAA2011090200010

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 19,337 hours, 8,356 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 14 LEFT.  RE-TERMINATED BROKEN WIRE AT CONNECTOR AGAINST WALL IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-44-11.  OPS CHECKED GOOD.
